# SDR SWIA202266216

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,045 hours, 29,775 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROX FLT LEVEL 300FL FA REPORTED TO THE FLT DECK A BURNING ELECTRICAL SMELL. CAPT VERIFIED BURNING SMELL AROUND THE FLT DECK AND FWD FA JP SEAT AREA. NO SIGNS OF SMOKE OR FIRE. NO OTHER OBSERVED FAULTS OR ABNORMAL INDICATIONS. PACKS WERE NORMAL, ENGINES WERE THE BLEED SOURCE   (FLIGHT #4930 FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
